MAUDE Adverse Event Report: ABBOTT VASCULAR HI-TORQUE VERSACORE MODIFIED J GUIDE WIRE SYSTEM

ABBOTT VASCULAR HI-TORQUE VERSACORE MODIFIED J GUIDE WIRE SYSTEM
Model Number 1012068-09
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history of the reported lot did not indicate a lot specific quality issue.The investigation was unable to determine a conclusive cause for the reported core break.There is no indication of a product quality issue with respect to manufacture, design, or labeling.The other hi-torque versacore guidewire is filed under a separate medwatch report number.
 
Event or Problem Description
It was reported that the procedure was to treat a moderately calcified, 65% stenosed lesion in the superficial femoral artery (sfa).An ht versacore mod j 260cm guide wire (gw) was flushed in the hoop tray without issue.Upon advancing a non-abbott terumo sheath, resistance was met with the gw and the sheath, and the gw was removed.It was noted that there was a gap in the gw coils however the gw remained in one piece.A second ht versacore mod j 260cm gw was flushed in the hoop tray without issue, however upon advancing into the patient anatomy, the physician noticed the same issue with this gw, there was a gap in the coils but it remained in one piece.There was no reported resistance advancing the second gw.The gw was removed without issue.There was no adverse patient effect and no clinically significant delay in the procedure.A 3rd, non-abbott gw was used to complete the procedure.No additional information was provided.

Brand Name
HI-TORQUE VERSACORE MODIFIED J GUIDE WIRE SYSTEM
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key16218854
Report Number2024168-2023-00743
Device Sequence Number7492579
Product Code DQX
UDI-Device Identifier08717648124235
UDI-Public08717648124235
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K083706
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2024
Device Model Number1012068-09
Device Catalogue Number1012068-09
Device Lot Number2092661
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/06/2023
Initial Report FDA Received Date01/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/26/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TERUMO SHEATH
Patient SexMale
Patient Weight110 KG